Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online
Ask a Urologist   »  

Cloudy urine, tissue-like floaters, lower back and flank pain, leg cramps. Should I see ER?

User rating for this question
Answered by

Practicing since : 1991
Answered : 1415 Questions
Good morning!
I have been having ruq pain intermittently for 6 months. 3 months ago hx of cloudy urine intermittently. Now for the last 5 days urine cloudy + and some bigger tissue looking floaters (5-10mm). Also for the last 5 days flank, lower back and ruq (just under the ribs) intermittent but more often and for longer periods. I have also been waking up for the last two days with leg cramps XXXXXXX horse like. I do have an appointment to see my GP in 15days... Should I wait or should I see ER? Note that I have some feeling of urgency at times but otherwise no urinating symptoms.
Thank you kindly,
Posted Sun, 16 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 36 minutes later

Thanks for writing to XXXXXXX
The description fits with severe fever and so on.
It is better to attend the emergency asap, get examined, give urine for testing and possibly do an ultrasound scan of the abdomen.
A course of antibiotics will be needed and that will be changed once the urine results come back.
Hope i have been of some help, kindly keep me posted on your health,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor